Vol. 22(2021) No. 2



  Fixed point theorems in r-normed and locally r-convex spaces and applications
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 625-644, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.41

Authors: Mohamed Ennassik, Lahcen Maniar and Mohamed Aziz Taoudi

Abstract: In this paper we prove some new fixed point theorems in r-normed and locally r-convex spaces. Our conclusions generalize many well-known results and provide a partial affirmative answer to Schauder's conjecture. Based on the obtained results, we prove the analogue of a Von Neumann's theorem in locally r-convex spaces. In addition, an application to game theory is presented.

Key Words and Phrases: r-normed space, locally r-convex space, s-convex set, fixed point theorems, topological vector space, Schauder's conjecture.

2010 Mathematics Subject Classification: 47H10, 46A16, 46A50.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review